Deakin University
Browse

File(s) under permanent embargo

Exponential stability of a class of nonlinear difference equations in Banach spaces

journal contribution
posted on 2017-01-01, 00:00 authored by N S Bay, L Van Hien, Hieu TrinhHieu Trinh
The problems of global and local exponential stability analysis of a class of nonlinear non-autonomous difference equations in Banach spaces are studied in this paper. By a novel comparison technique, new explicit exponential stability conditions are derived. Numerical examples are given to illustrate the effectiveness of the obtained results.

History

Journal

Communications of the Korean Mathematical Society

Volume

32

Issue

4

Pagination

851 - 864

Publisher

Korean Mathematical Society

Location

Seoul, Republic of Korea

ISSN

1225-1763

eISSN

2234-3024

Language

eng

Publication classification

C Journal article; C1 Refereed article in a scholarly journal

Copyright notice

2017, Korean Mathematical Society